# SDR AALA20072040

- Difficulty date: October 26, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS AT AFT OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 21DEF FOR EMERGENCY LIGHT AT AFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
